BibTeX record: journals/siamsc/LaubX08

download as .bib file

@article{DBLP:journals/siamsc/LaubX08,
  author    = {A. J. Laub and
               J. Xia},
  title     = {Statistical Condition Estimation for the Roots of Polynomials},
  journal   = {{SIAM} J. Scientific Computing},
  volume    = {31},
  number    = {1},
  pages     = {624--643},
  year      = {2008},
  url       = {http://dx.doi.org/10.1137/070702242},
  doi       = {10.1137/070702242},
  timestamp = {Wed, 03 Feb 2010 15:33:56 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamsc/LaubX08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}